Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

June 5, 2016Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 5, 2016, 3:51 PM MDT for Teller County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 3:51 PM MDT (21:51 UTC)
Expired
Jun 5, 2016, 4:30 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

967 
WWUS85 KPUB 052151
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT SUN JUN 5 2016
 
COZ081>083-085-052230-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
351 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 430 PM
MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VICTOR...OR 18 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND PENROSE. 

LAT...LON 3869 10527 3882 10511 3866 10479 3845 10502
TIME...MOT...LOC 2150Z 311DEG 10KT 3871 10512 

$$

TLM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 5, 3:10 PM MDT, 41 minutes earlier.

Area forecast discussion, Jun 5, 3:10 PM MDT, 41 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT SUN JUN 5 2016

.SHORT TERM...(This evening through Monday)
Issued at 310 PM MDT Sun Jun 5 2016

Currently, slightly more vigorous crop of afternoon convection has
developed over the mountains today, aided by increased instability
and lift from weak nw flow shortwave dropping through the state.
Northwesterly steering currents will help move storms southeastward
away from the higher terrain, and a few strong cells were already
moving through the srn San Luis Valley and srn I-25 corridor as of
21z. With LAPS and SPC mesoanalysis CAPES running in the 1000-1500
j/kg range along and south of Highway 50 this afternoon, expect
strongest and most widespread convection to stay over/near the
Wets/Srn Sangres/San Luis Valley/Srn I-25 corridor this evening,
with generally weaker and more isolated convection elsewhere. Storms
will then gradually diminish this evening with strongest convection
shifting southward into NM overnight.

On Monday, upper trough moves into the Great Basin while upper ridge
slides east toward CO. Pattern will keep light NW flow aloft in
place, with some weak energy dropping southward across the region
again in the afternoon. At the surface, low level easterly winds
will gradually increase through the day across the plains and
eastern mountains, as high pressure drops into the nrn plains and
weak low begins to spin up south of La Junta, with rather diffuse
frontal boundary forming along or just south of the Arkansas River
by afternoon. Plenty of instability available across the region with
CAPES in the 1000-2000 j/kg range, which should be sufficient for
fairly widespread convection by late in the day. 0-6km shear (25-35
kts) is rather marginal for severe storms, but instability should
be high enough to at least produce a few isolated pulse severe
storms, with most of the eastern mountains and plains in the SWODY2
marginal risk from SPC. Max temps Mon will creep upward a couple
degf many locations as height/mid level temps increase, with perhaps
a couple spots on the plains approaching 90f.

.LONG TERM...(Monday night through Sunday)
Issued at 310 PM MDT Sun Jun 5 2016

Monday night...Convection forecast to carry on through the evening
across the higher terrain and into the overnight across the
southeast plains.  Locally heavy rain will be possible with the
stronger cells. Low temperatures will be in the 50s across the
plains, with 30s to 40s across the mountains and high valleys.

Tuesday...An upper trough will move slowly eastward across the
Rockies. With the synoptic lift and instability, showers and storms
will develop midday, first across the higher terrain, and then
migrate into the high valleys and adjacent I-25 corridor and eastern
plains. At this time, SPC has not outlooked our CWA for severe, but
CAPE values above 1000 j/kg will allow for a few storms to be strong
to severe.  The main concern, though, will be the possibility for
locally heavy rain and flash flooding, especially in and near burn
scars and urban areas. The convection will likely carry on into the
evening across the higher terrain and into the overnight again
across portions of the southeast plains.

Wednesday...the upper trough is forecast move across Colorado, and
with the accompanying moisture and instabiliyt, showers and storms
will again occur across a good part of the CWA, probably starting
during the morning hours, and ramping up in coverage and intensity
from midday on. A few strong to severe storms will be possible,
along with the risk of locally heavy rain.

Thursday and Friday...As the upper trough weakens and moves east,
upper ridging will take place with the accompanying warming aloft,
so the atmosphere will be more stable.  However, there will be
moisture available to work with, so with the heating of the day,
showers and storms will develop, but probably with less coverage and
strength.

Saturday and Sunday...An upper trough will move into the Pacific NW
and then the Great Basin, generating south to southwest flow aloft
into the region.  With a tap of subtropical moisture setting up,
showers and storms will occur both days.

High temperature in the long range will be quite summerlike, with
readings in the 80s and 90s across the east, 70s and 80s across the
high valleys, and 50s to lower 70s across the mountains. -TM-

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 310 PM MDT Sun Jun 5 2016

Isolated tsra have developed over the mountains this afternoon, and
with favorable steering currents, expect a few storms to move across
interior valleys and the I-25 corridor through early evening. Latest
surface observations and model data continue to suggest best chance
for a storm into the evening will be at KALS, with lower chances at
KPUB and KCOS, though will carry a vcts mention all sites 22z-02z.
Main threat for terminals will be VFR cigs/vis with -TSRA along with
erratic gusty winds to around 40 kts. Threat should diminish after
02-03z with VFR conditions and light winds expected overnight.
Expect another round of convection Monday afternoon and evening,
with storms spreading across lower elevations late in the day. With
increased moisture, a few strong/severe storms will be possible at
all taf sites after about 19z-20z, and a period of MVFR cigs/vis is
likely with most tsra.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...TM
AVIATION...PETERSEN
Hazardous weather outlook, Jun 5, 11:39 AM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1139 AM MDT SUN JUN 5 2016

COZ058>089-093>099-061745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1139 AM MDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS
AFTERNOON...A FEW OF WHICH WILL MOVE OFF ON TO THE ADJACENT
PLAINS LATE THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREAT
WITH THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL UP TO 1/2 INCH
IN DIAMETER...WIND GUSTS UP TO 40 MPH AND LOCALLY HEAVY RAINFALL.
HOWEVER THERE IS THE POTENTIAL FOR ONE OR TWO STRONG TO NEAR
SEVERE THUNDERSTORMS ACROSS THE SOUTHEAST MOUNTAINS AND SOUTHERN
I-25 CORRIDOR...PARTICULARLY SOUTH OF HIGHWAY 50. HAIL TO AROUND 1
INCH IN DIAMETER AS WELL AS WIND GUSTS TO AROUND 50 MPH WILL BE
POSSIBLE WITH ANY OF THESE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UPPER LEVEL DISTURBANCES IN COMBINATION WITH A MOIST
EASTERLY SURFACE FLOW WILL ALLOW ISOLATED TO SCATTERED THUNDERSTORMS
TO DEVELOP OVER SOUTHERN COLORADO MONDAY AND TUESDAY. SOME OF
THESE STORMS WILL BE STRONG TO SEVERE...CAPABLE OF PRODUCING WIND
GUSTS AROUND 60 MPH...HAIL AROUND ONE INCH IN DIAMETER...LOCALLY
HEAVY RAINFALL AND LIGHTNING. SOUTHWESTERLY UPPER FLOW WILL THEN DEVELOP
OVER SOUTHERN COLORADO BY LATER IN THE WEEK...WITH LESS IN THE WAY
OF THUNDERSTORM ACTIVITY EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON AND EVENING.

10/77

In the hours before

Special weather statement, Jun 5, 2:34 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
234 PM MDT SUN JUN 5 2016

COZ065>071-052115-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
234 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE...RIO
GRANDE...EAST CENTRAL MINERAL AND NORTHWESTERN CONEJOS COUNTIES UNTIL
315 PM MDT...

AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF ISOLATED
THUNDERSTORMS ACROSS THE EASTERN SAN JUAN MOUNTAINS AND THE WEST
SAN LUIS VALLEY...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEL NORTE...SOUTH FORK...CAPULIN AND PLATORO.

LAT...LON 3764 10685 3781 10642 3732 10602 3714 10634
TIME...MOT...LOC 2032Z 323DEG 19KT 3747 10646

TLM
Special weather statement, Jun 5, 2:46 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT SUN JUN 5 2016

COZ071-074-052130-
SOUTHERN SAN LUIS VALLEY CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
246 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 330 PM MDT...

AT 245 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JAROSO...OR 20 MILES NORTH OF QUESTA...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MESITA...JAROSO AND GARCIA.

LAT...LON 3712 10559 3700 10541 3700 10574
TIME...MOT...LOC 2045Z 314DEG 26KT 3701 10561

EP
Special weather statement, Jun 5, 3:02 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT SUN JUN 5 2016

COZ067-068-052145-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
302 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO GRANDE...
SOUTHEASTERN MINERAL AND NORTHWESTERN CONEJOS COUNTIES UNTIL 345 PM
MDT...

AT 259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ON
THE EAST SIDE OF WOLF CREEK PASS...MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN RIO
GRANDE...SOUTHEASTERN MINERAL AND NORTHWESTERN CONEJOS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
WILL LEAD TO PONDING OF WATER ON US HIGHWAY 160...LOCALIZED
FLOODING...AND RISES ON THE SOUTH FORK RIVER INTO SOUTH FORK.

&&

LAT...LON 3761 10667 3743 10646 3731 10665 3730 10667
      3740 10668 3740 10673 3754 10680
TIME...MOT...LOC 2059Z 330DEG 18KT 3753 10672

TLM
Special weather statement, Jun 5, 3:24 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT SUN JUN 5 2016

COZ071-052200-
SOUTHERN SAN LUIS VALLEY CO-
324 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 400 PM MDT...

AT 322 PM MDT...DOPPLER RADAR WAS TRACKING A VERY STRONG
THUNDERSTORM OVER JAROSO...IN EXTREME SOUTHWESTERN COSTILLA
COUNTY...MOVING SOUTH AT 10 MPH.

A LARGE AMOUNT OF HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP
TO 50 MPH WILL BE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAROSO AND GARCIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3706 10570 3704 10555 3700 10554 3700 10574
TIME...MOT...LOC 2122Z 011DEG 9KT 3700 10563

TLM
Special weather statement, Jun 5, 3:29 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT SUN JUN 5 2016

COZ088-052215-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
329 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
415 PM MDT...

AT 328 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST EAST OF AGUILAR...OR 15 MILES NORTH OF TRINIDAD...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOEHNE AND MODEL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3723 10454 3745 10466 3758 10431 3732 10422
TIME...MOT...LOC 2128Z 254DEG 10KT 3739 10455

TLM
Special weather statement, Jun 5, 3:51 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT SUN JUN 5 2016

COZ081>083-085-052230-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
351 PM MDT SUN JUN 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 430 PM
MDT...

AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VICTOR...OR 18 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND PENROSE.

LAT...LON 3869 10527 3882 10511 3866 10479 3845 10502
TIME...MOT...LOC 2150Z 311DEG 10KT 3871 10512

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:24 PM MDTSpecial Weather StatementPUBLas Animas51 min
Jun 5, 2:17 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 5, 2:34 PM MDTSpecial Weather StatementPUBRio Grande41 min
Jun 5, 2:46 PM MDTSpecial Weather StatementPUBCostilla44 min
Jun 5, 3:02 PM MDTSpecial Weather StatementPUBRio Grande43 min
Jun 5, 3:24 PM MDTSpecial Weather StatementPUBCostilla36 min
Jun 5, 3:29 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 5, 4:07 PM MDTSpecial Weather StatementPUBCostilla8 min
Jun 5, 4:18 PM MDTSpecial Weather StatementPUBAlamosa42 min
Jun 5, 4:36 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jun 5, 4:43 PM MDTSpecial Weather StatementPUBCostilla47 min
Jun 5, 4:47 PM MDTSpecial Weather StatementPUBTeller43 min
Jun 5, 5:12 PM MDTSpecial Weather StatementPUBCostilla33 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.